Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 54, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 14, 2015, 6:25 PM CDT for Saint Charles County, Missouri. It took effect at Jun 14, 2015, 11:48 PM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 6:25 PM CDT (23:25 UTC)
- In effect from
- Jun 14, 2015, 11:48 PM CDT
- Expired
- Jun 16, 2015, 4:20 AM CDT
- In force
- 29 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 16.71 ft at Jun 14, 2015, 10:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
978
WGUS43 KLSX 142325
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT SUN JUN 14 2015
...The National Weather Service in St. Louis has issued a Flood
Warning for the following river in Missouri...
Dardenne Creek at St. Peters affecting St. Charles County
.This flood warning is a result of heavy rain events Friday and again
this afternoon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-152325-
/O.NEW.KLSX.FL.W.0054.150615T0448Z-150616T0920Z/
/DRCM7.1.ER.150615T0448Z.150615T0600Z.150615T0920Z.UU/
625 PM CDT SUN JUN 14 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Dardenne Creek at St. Peters
* from this evening til Monday.
* At 6:00 PM Sunday the stage was 13.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage this evening crest near 19.0 feet
after midnight. The river will fall below flood stage by early tomorrow.
* Impact: At 19.2 feet...Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/15 06/16 06/17 06/18 06/19
Dardenne Creek
St. Peters 18.0 13.94 17.2 8.0 4.6 3.5 3.3
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$2 follow-up statements
544
WGUS83 KLSX 150325
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 PM CDT SUN JUN 14 2015
...The Flood Warning continues for the following river in
Missouri...
Dardenne Creek at St. Peters affecting St. Charles County
.This flood warning is a result of heavy rain earlier today and on Friday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-160325-
/O.EXT.KLSX.FL.W.0054.150615T1000Z-150616T1334Z/
/DRCM7.1.ER.150615T1000Z.150615T1200Z.150615T1334Z.UU/
1025 PM CDT SUN JUN 14 2015
The Flood Warning continues for
the Dardenne Creek at St. Peters
* from late tonight til Monday.
* At 10:00 PM Sunday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage early tomorrow
and continue to rise to near 18.5 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/15 06/16 06/17 06/18 06/19
Dardenne Creek
St. Peters 18.0 16.91 18.5 9.6 5.1 3.9 3.5
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$842
WGUS83 KLSX 151502
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT MON JUN 15 2015
...The flood warning is cancelled for the following Creek in Missouri...
The Dardenne Creek at
...St. Peters
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-151532-
/O.CAN.KLSX.FL.W.0054.000000T0000Z-150616T1334Z/
/DRCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1002 AM CDT MON JUN 15 2015
The Flood Warning is cancelled for
the Dardenne Creek at St. Peters.
* At 9 AM Monday the stage was 10.4 feet.
* Flood stage is 18.0 feet.
* Forecast: The river crested below the flood stage at 16.9 feet.
The Creek level will continue to trend downward.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/16 06/17 06/18 06/19 06/20
Dardenne Creek
St. Peters 18.0 10.41 9.6 5.1 3.9 3.5 3.4
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 14, 3:55 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 14, 3:55 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 355 PM CDT Sun Jun 14 2015 .SHORT TERM: (Through Late Tonight) Issued at 350 PM CDT Sun Jun 14 2015 Diurnal heating of the very moist air mass across the region has yielded SBCAPES of 2000-2500 J/KG this afternoon and scattered to numerous showers and thunderstorms. Anomously high water content with PWs above 90th percentile at 1.8+ inches is resulting in very efficient rainfall production and have seen a few reports of rates in excess of 4 in/hr, however longevity has been only on the order of less than 30 minutes given scattered converage. There are no evident upper level features aiding current storms, thus expect them to follow a strong diurnally driven cycle with converage rapidly decreasing early this evening. From the later evening into the overnight hours have dramatically reduced pops the southern half of the CWA and highest in the chance range across the northeast third of the CWA along the periphery of the stronger southwestly and slightly confluent low level flow. Glass .LONG TERM: (Monday through Next Sunday) Issued at 350 PM CDT Sun Jun 14 2015 A very wet pattern is still in the offing for the upcoming week with the best apparent time frame for widespread heavy rainfall in the Tuesday-Wednesday Night time frame. A sw-ne oriented cold front will be enroaching on the northern CWA on Monday afternoon and slowly progessing southward Monday night into Tuesday when best indications are it will become quasi-stationary bi-secting the CWA. Meanwhile during this same time frame, a steady series of weak disturbances within the sw flow aloft on the periphery of the upper level high, combined with the moisture rich/buoyant air mass across the region and the front will result in increasingly widespread showers and thunderstorms. Instability and deep layer shear across the region on Monday afternoon and early evening will be sufficient for possible pulse storms and multicell clusters with a damaging wind threat, while the high moisture content will continue to support heavy downpours. Will probably eventually need a flash flood watch in the aforementioned Tuesday-Wednesday night period. Unknown is the impact of current TD#1 near the Yucatan. Models diverge on the speed and location but the general consensus is this will strengthen and track NW into TX then track north with the remnant low moving northeast along the periphery of the upper high centered in the southeastern U.S.. A general range of solutions has the center generally moving across southeast MO and southern IL on Thursday with greatest impacts along and to the right of the center. High level moisture however will provide a boost to the already high H2O content in the midweek time frame and the aforementioned heavy rainfall potential. Glass && .AVIATION: (For the 18z TAFs through 18z Monday Afternoon) Issued at 1114 AM CDT Sun Jun 14 2015 Overall pattern remains the same although any remants of a surfae have moved north of the area, along the MO/IA border with a continued northward movement. Fairly strong short wave kicking north from the TX panhandle may provide a little extra upper air support the next 24 hours. Radar shows scattered TSRA already forming across MO. VCTS for the most part with tempo's as the rain approaches a terminal. GFS beings precip back to almost all of north MO from 06 12z. THe NAM also but more of a St. Joe to Kirksville line. May put a VCTS in UIN about 08z to cover this possibility. Specifics for KSTL: Pretty much more of the same. Scattered TSRA already developing across MO so at least a VCTS will be in the terminal at issuance time. Will add tempo's as the rain approaches. Looks like most of the overnight chances will be north of STL so will leave it dry after about 03z. For now will bring in a VCTS again for Monday afternoon. A front begins moving into the state Monday afternoon so that my become the focus down the road. JPK && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 14, 4:11 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CDT SUN JUN 14 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 411 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...ESPECIALLY THIS EVENING WHEN LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE STORMS WITH STRONG GUSTY WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY EACH DAY FROM MONDAY THROUGH WEDNESDAY WITH POTENTIAL FOR HEAVY RAINFALL FROM TUESDAY THROUGH WEDNESDAY NIGHT. SOME STORMS COULD ALSO BE SEVERE MONDAY AFTERNOON AND EVENING AND TUESDAY AFTERNOON AND EVENING WITH DAMAGING WINDS THE MAIN THREAT. A LOWER CHANCE FOR THUNDERSTORMS WILL THEN CONTINUE FROM THURSDAY THROUGH SATURDAY. MODERATE FLOODING IS EXPECTED ON SOME POINTS ON THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
In the hours before
Local storm report, Jun 14, 4:49 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 1 SSE ST. PETERS 38.76N 90.60W
06/14/2015 M2.09 INCH ST. CHARLES MO NWS EMPLOYEE
RAINFALL SO FAR TODAY. CREEKS ARE FULL AND GROUND
SATURATED.
&&
BYRDSpecial weather statement, Jun 14, 5:07 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 507 PM CDT SUN JUN 14 2015 ILZ058-097-098-MOZ036-142230- CALHOUN IL-GREENE IL-PIKE MO-PIKE IL- 507 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GREENE AND CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND EASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 530 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF PITTSFIELD TO 5 MILES EAST OF EOLIA...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WHITE HALL... BELLEVIEW... ROODHOUSE... CARROLLTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Local storm report, Jun 14, 6:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG ST. PETER 38.87N 88.85W
06/14/2015 FAYETTE IL PUBLIC
CARPORT ROOF BLOWN OFF...SEVERAL POWER POLES LEANING 45
DEGREES...SEVERAL LARGE TREE LIMBS BLOWN DOWN...VIA
TWITTER.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:16 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 29 min |
| Jun 14, 3:16 AM CDT | River Flood Warning | LSX | Pike | 21 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Lewis | 17 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Marion | 19 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Pike | 20 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Lincoln | 22 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 41 days |
| Jun 14, 6:59 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.